MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; ORAL SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL HEALTH; ORAL SYRINGE
Catalog Number 435SE
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.The dhr of this lot was reviewed without any issue.The design history file and 510k sumbssion were reviewed.This syringe is designed for manual use only, not for pump use.For manual use or not for pump use was not presented on any labeling of this product.The compliant history was reviewed one pump compatbility issues with this product was received before.A recall was conducted by distributor cardinal health 200 llc with recall number z-0849-2024.The corrective action putting the caution "for manual use or not for pump use" on all enteral syringes' labeling of k190502 will be taken.A follow-up report will be submitted if any additional information from the received samples.
 
Event or Problem Description
As always been this code whether the packaging said covidien or cardinal.Additional information provided by (b)(6) on 31oct2023 stated that she manages the software for the pumps in the nicu (in which the syringes in question are incompatible with).They use the medfusion 4000 pumps (version v1.6.1) managed by icu medical (formerly smiths medical).She reached out to the pump vendor to inquire about more information.The rep she spoke with indicated that this enfit syringe issue is related to a similar problem with luer-lock syringes reported over the last couple of months.Currently, they still have supply in the nicu of the monoject enfit syringes (ref (b)(4)), but it's the old covidien packaging, lot 322648x.The incompatible lot number is 230501 with the cardinal health monoject packaging.They are asking whether that above lot number (230501) is unique and the only incompatibility issue they will encounter, or have there been issues reported with the cardinal health branded monoject enfit syringes (similar to the luer-lock syringe issues)? they have some other options to manage this issue with the pumps, but was wondering if there was any further information.

Brand Name
CARDINAL HEALTH
Common Device Name
ORAL SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd
zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19095875
Report Number3005670221-2024-00018
Device Sequence Number7408471
Product Code PNR
UDI-Device Identifier06971564466240
UDI-Public0106971564466240
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number435SE
Device Lot Number230501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0849-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown